Some people that have their gall bladder removed develop what is called bile-salt diarrhea. There is a very good descript
ion of why this happens at the this link: http://www.gihealth.com/html/education/bilesaltDiarrhea.html
Most often people that have this problem are prescribed a powder called cholestyramine resin. This is likely what your daughter -in-law is using to try and control her symptoms. She might wish to talk to her doctor about the medication not working as well as it should. Also, the fear of not being able to locate a toilet when one is needed can cause people to get anxious and not eat. When my Crohn's disease was not controlled, I had to scope out my surroundings everywhere I went to make sure there was a toilet nearby. Diet also can influence the symptoms she has. Fatty, fried or greasy foods can heighten the symptoms of bile-salt diarrhea. Your daughter-in-law might find it helpful to read the information at the link because it talks about diet and other medications that control her problem.
I hope this helps you. Thanks for joining us here at Healing Well!